# SDR HNAA2014122900389

- Difficulty date: December 29, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 57,967 hours, 65,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERED ON INTERMITTENTLY IN FLIGHT.  INSPECTED PROP HEAT LEADS AND BRUSH BLOCK.  INSPECTED CIRCUIT BREAKER L3L AND L1.  INSPECTED 9811J3 AND RESEATED. INSPECTED EMERGENCY LIGHT SWITCH.  NO DEFECTS FOUND.  COULD NOT DUPLICATE.  GOOD FOR SERVICE.
